Penicillin Anaphylactic Reaction Side Effect Reports
The following Penicillin Anaphylactic Reaction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Anaphylactic Reaction, can occur, and what you can do about them.
A side effect could appear soon after you start Penicillin or it might take time to develop.
This Anaphylactic Reaction side effect was reported by a pharmacist from US. A 29-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Penicillin (dosage: NA), which was started on NS. Concurrently used drugs: NA. When starting to take Penicillin the consumer reported the following symptoms:
This Anaphylactic Reaction Penicillin G Procaine side effect was reported by a health professional from US on Feb 20, 2013. A Female , 63 years of age, weighting 144.0 lb, was treated with Penicillin G Procaine. The patient presented the following health conditions:
This is a Penicillin side effect report of a 71-year-old patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: bacterial infection, who was treated with Penicillin (dosage:NA, start time: NS), combined with: NA., and developed a serious reaction and a Anaphylactic Reaction side effect. The patient presented with:
|Anaphylactic Reaction, Myocardial Ischaemia|
A 55-year-old female patient (weight: NA) from UNITED STATES with the following symptoms: sinusitis started Penicillin G Procaine treatment (dosage: NA) on NS. Soon after starting Penicillin G Procaine treatment, the consumer experienced several side effects, including:
A patient from UNITED STATES was prescribed and started Penicillin on Mar 03, 2008. Patient felt the following Penicillin side effects: anaphylactic reaction Additional patient health information: male , 63 years of age, The consumer reported the following symptoms: was diagnosed with
|Anaphylactic Reaction, Caesarean Section, Eye Swelling, Face Oedema, Ocular Hyperaemia, Vomiting|
This report suggests a potential Penicillin G Potassium Anaphylactic Reaction side effect(s) that can have serious consequences. A 20-year-old female patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Penicillin G Potassium (dosage: 5 Mu Iv Once) starting Jun 21, 2005. Soon after starting Penicillin G Potassium the patient began experiencing various side effects, including:
Penicillin Anaphylactic Reaction Causes and Reviews
Anaphylaxis is a serious allergic reaction. It can begin very quickly, and symptoms may be life-threatening. The most common causes are reactions to foods (especially peanuts), medications, and stinging insects. Other causes include exercise and exposure to latex. Sometimes no cause can be found.
It can affect many organs:
- Skin - itching, hives, redness, swelling
- Nose - sneezing, stuffy nose, runny nose
- Mouth - itching, swelling of the lips or tongue
- Throat - itching, tightness, trouble swallowing, swelling of the back of the throat
- Chest - shortness of breath, coughing, wheezing, chest pain or tightness
- Heart - weak pulse, passing out, shock
- Gastrointestinal tract - vomiting, diarrhea, cramps
- Nervous system - dizziness or fainting
If someone is having a serious allergic reaction, call 911. If an auto-injector is available, give the person the injection right away.
NIH: National Institute of Allergy and Infectious Diseases
Penicillin Anaphylactic Reaction Reviews
|Fri, 02 Sep 2011|
Lots and lots of itchy ASS.
|Fri, 23 Jan 2009|
|I was giving Penicillin for a tooth ache and it worked pretty good at first. Out of no where though I started getting horribe migrane headaches with a little bit of motion sickness. Anyhow I stopped taking it and I was good to go again.|
|Mon, 16 Nov 2009|
|Tue, 24 Nov 2009|
|what du side efects amp;gt;:o|
|Fri, 19 Feb 2010|
|it was wierd and horrible i could breath it was hard so i had to go to the hospital and they helped me there|
|Fri, 19 Feb 2010|
|I've been in Prevpac which contains amoxicillin. 2000 mg a day for 10 days now and still have 4 more days left that i can't wait to finish. I've been trough many side effects. First day got diarreah, second and third day bad nausea, the next following days extreme tiredness all of these accompained buy headaches, swetty hands and feet, difficulty paying attention kind of blurry head.My latest side effect has been mild chest pain and stiff neck. I know i have to finish them but wow it's hard to do so.|
|Wed, 28 Apr 2010|
|my eyes will swell and my urine become condense than usual..|